MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400160
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence and the aus was not functioning properly by not inflating.A surgical procedure was performed during which the device was explanted and replaced.The reported cause of the cuff no longer functioning properly was suspected to be atrophy.Upon explant the system still had fluid and no leak was observed.No additional information was provided.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400098.Serial number: n/a.Batch/lot number: 543729015.Model/catalog description: control pump fgs.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 544637020.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key25563181
Report Number2124215-2026-32884
Device Sequence Number9995000
Product Code EZY
UDI-Device Identifier00878953000718
UDI-Public(01)00878953000718(17)130110(10)532278003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/10/2013
Device Model Number72400160
Device Catalogue Number72400160
Device Lot Number532278003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date07/08/2026
Date Device Manufactured01/11/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale